# SDR HEEA073712

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,173 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Corroded
- Location: Vertical Fin
- Component: Vertical Fin
- Component part number: 206020113223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN CORRODED.
